# SDR REXA2024110601434

- Difficulty date: October 14, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 21,946 hours, 16,862 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY EXIT DOOR (835) AFT UPPER LUG CRACKED AT BASE.       REPAIRED IAW  ENDEAVOR AIR ENDEAVOR AIR EA# CRJ952-17565, REV IR, DATED 10/19/2024.
